# SDR AU510002029

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 53200198
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,149 hours
- Component: Horizontal Stab, Cessna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FRONT SPAR CRACKED.  FOUND DURING INSPECTION IAW AD/CESSNA170/59.
